Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1038–1052 (Mi zvmmf2534)  

The use of the singular perturbations method to calculate the electromagnetic-wave-scattering operator in open periodic waveguide structures

A. A. Bykov*, V. Yu. Popov, A. G. Sveshnikov

Moscow
* Author to whom correspondence should be addressed

Full text: PDF file (1718 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 895–907

Bibliographic databases:
UDC: 517.958:621.372.8
MSC: Primary 65Z05; Secondary 35Q60, 78A45, 78A50
Received: 29.10.1993

Citation: A. A. Bykov, V. Yu. Popov, A. G. Sveshnikov, “The use of the singular perturbations method to calculate the electromagnetic-wave-scattering operator in open periodic waveguide structures”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1038–1052; Comput. Math. Math. Phys., 34:7 (1994), 895–907

Citation in format AMSBIB
\Bibitem{BykPopSve94}
\by A.~A.~Bykov, V.~Yu.~Popov, A.~G.~Sveshnikov
\paper The use of the singular perturbations method to calculate the electromagnetic-wave-scattering operator in open periodic waveguide structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1038--1052
\mathnet{http://mi.mathnet.ru/zvmmf2534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293955}
\zmath{https://zbmath.org/?q=an:0832.65137}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 895--907
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2534
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:236
    Full text:101
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021